# SDR DALA2019061803636

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 6,717 hours, 2,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3880 WHEN GEAR RETRACTED OUT OF ATL MASTER CAUTION ILL FOR ABOUT ONE SECOND IT WAS SO FAST WE COULDN'T TELL WHY. THEN SJC THE EXACT SAME THING . CORRECTIVE ACTION: FOUND EDP HYD PRESSURE LINE LOCKING FUNCTION DAMAGED ON LINE AND FIREWALL. REMOVED AND REINSTALLED PNEUMATIC STARTER AND REMOVED AND INSTALLED NEW EDP HYD LINE FROM #1 ENG. LEAK CHECK. GOOD. (5903144).
